# SDR TWAA9911002

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inop
- Location: Row 15-31
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE ON ALL THE TIME FROM CABIN ROWS 15 TO 31.  REPLACED THE POWER SUPPLY.  CHECK-C 7-17-99 STL.
